Alert archive / New York / Small Craft Advisories in 2022

Small Craft Advisory 76, NWS Buffalo, NY

July 25, 2022

NWS Buffalo, NY issued this small craft advisory at Jul 25, 2022, 4:29 AM EDT. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Jul 25, 2022, 4:29 AM EDT (08:29 UTC)
Expired
Jul 25, 2022, 10:15 PM EDT
In force
18 hr
Issued by
NWS Buffalo, NY

The text

As transmitted.

241 
WHUS71 KBUF 250829
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
429 AM EDT Mon Jul 25 2022

LEZ040-041-250930-
/O.CAN.KBUF.SC.Y.0075.000000T0000Z-220725T0900Z/
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
429 AM EDT Mon Jul 25 2022

...SMALL CRAFT ADVISORY IS CANCELLED...

$$

LOZ042-251630-
/O.NEW.KBUF.SC.Y.0076.220725T0829Z-220725T2100Z/
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
429 AM EDT Mon Jul 25 2022

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...

* WHAT...West winds 15 to 20 knots and waves 3 to 5 feet.

* WHERE...The nearshore waters of Lake Ontario from the Niagara 
  River to Hamlin Beach.

* WHEN...Until 5 PM EDT this afternoon.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ043-044-251630-
/O.NEW.KBUF.SC.Y.0076.220725T0829Z-220726T0600Z/
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
429 AM EDT Mon Jul 25 2022

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 AM EDT TUESDAY...

* WHAT...West winds 15 to 20 knots and waves 4 to 7 feet.

* WHERE...The nearshore waters of Lake Ontario from Hamlin Beach 
  to Mexico Bay.

* WHEN...Until 2 AM EDT Tuesday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ045-251630-
/O.NEW.KBUF.SC.Y.0076.220725T0829Z-220726T0300Z/
Lake Ontario nearshore waters from Mexico Bay to the Saint
Lawrence River-
429 AM EDT Mon Jul 25 2022

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING...

* WHAT...West winds 15 to 20 knots and waves 4 to 7 feet.

* WHERE...The nearshore waters of Lake Ontario from Mexico Bay 
  to the Saint Lawrence River.

* WHEN...Until 11 PM EDT this evening.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

JLA
5 follow-up statements
990 
WHUS71 KBUF 251428
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
1028 AM EDT Mon Jul 25 2022

LOZ042-252100-
/O.CON.KBUF.SC.Y.0076.000000T0000Z-220725T2100Z/
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
1028 AM EDT Mon Jul 25 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

* WHAT...West winds 15 to 25 knots and waves 3 to 5 feet.

* WHERE...The nearshore waters of Lake Ontario from the Niagara 
  River to Hamlin Beach.

* WHEN...Until 5 PM EDT this afternoon.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ043-044-252230-
/O.CON.KBUF.SC.Y.0076.000000T0000Z-220726T0600Z/
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
1028 AM EDT Mon Jul 25 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT
TUESDAY...

* WHAT...West winds 15 to 25 knots and waves 4 to 7 feet.

* WHERE...The nearshore waters of Lake Ontario from Hamlin Beach 
  to Mexico Bay.

* WHEN...Until 2 AM EDT Tuesday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ045-252230-
/O.CON.KBUF.SC.Y.0076.000000T0000Z-220726T0300Z/
Lake Ontario nearshore waters from Mexico Bay to the Saint
Lawrence River-
1028 AM EDT Mon Jul 25 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WHAT...West winds 15 to 25 knots and waves 4 to 7 feet.

* WHERE...The nearshore waters of Lake Ontario from Mexico Bay 
  to the Saint Lawrence River.

* WHEN...Until 11 PM EDT this evening.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Hitchcock
729 
WHUS71 KBUF 251737
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
137 PM EDT Mon Jul 25 2022

LOZ042-260000-
/O.EXT.KBUF.SC.Y.0076.000000T0000Z-220726T0000Z/
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
137 PM EDT Mon Jul 25 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...West winds 15 to 25 knots and waves 3 to 5 feet.

* WHERE...The nearshore waters of Lake Ontario from the Niagara 
  River to Hamlin Beach.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ043-044-260145-
/O.CON.KBUF.SC.Y.0076.000000T0000Z-220726T0600Z/
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
137 PM EDT Mon Jul 25 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT
TUESDAY...

* WHAT...West winds 15 to 25 knots and waves 4 to 7 feet.

* WHERE...The nearshore waters of Lake Ontario from Hamlin Beach 
  to Mexico Bay.

* WHEN...Until 2 AM EDT Tuesday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ045-260145-
/O.CON.KBUF.SC.Y.0076.000000T0000Z-220726T0300Z/
Lake Ontario nearshore waters from Mexico Bay to the Saint
Lawrence River-
137 PM EDT Mon Jul 25 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WHAT...West winds 15 to 25 knots and waves 4 to 7 feet.

* WHERE...The nearshore waters of Lake Ontario from Mexico Bay 
  to the Saint Lawrence River.

* WHEN...Until 11 PM EDT this evening.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Hitchcock
295 
WHUS71 KBUF 252026
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
426 PM EDT Mon Jul 25 2022

LOZ042-260000-
/O.CON.KBUF.SC.Y.0076.000000T0000Z-220726T0000Z/
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
426 PM EDT Mon Jul 25 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...West winds 15 to 20 knots and waves 3 to 5 feet.

* WHERE...The nearshore waters of Lake Ontario from the Niagara 
  River to Hamlin Beach.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ043-044-260430-
/O.CON.KBUF.SC.Y.0076.000000T0000Z-220726T0600Z/
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
426 PM EDT Mon Jul 25 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT
TUESDAY...

* WHAT...West winds 20 to 25 knots and waves 4 to 7 feet.

* WHERE...The nearshore waters of Lake Ontario from Hamlin Beach 
  to Mexico Bay.

* WHEN...Until 2 AM EDT Tuesday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ045-260300-
/O.CON.KBUF.SC.Y.0076.000000T0000Z-220726T0300Z/
Lake Ontario nearshore waters from Mexico Bay to the Saint
Lawrence River-
426 PM EDT Mon Jul 25 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WHAT...West winds 20 to 25 knots and waves 4 to 7 feet.

* WHERE...The nearshore waters of Lake Ontario from Mexico Bay 
  to the Saint Lawrence River.

* WHEN...Until 11 PM EDT this evening.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
585 
WHUS71 KBUF 252334
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
734 PM EDT Mon Jul 25 2022

LOZ042-260045-
/O.CAN.KBUF.SC.Y.0076.000000T0000Z-220726T0000Z/
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
734 PM EDT Mon Jul 25 2022

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds and waves have dropped below small craft advisory criteria.

$$

LOZ043-044-260600-
/O.CON.KBUF.SC.Y.0076.000000T0000Z-220726T0600Z/
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
734 PM EDT Mon Jul 25 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT
TUESDAY...

* WHAT...Northwest winds 15 to 20 knots and waves 3 to 6 feet.

* WHERE...The nearshore waters of Lake Ontario from Hamlin Beach 
  to Mexico Bay.

* WHEN...Until 2 AM EDT Tuesday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ045-260300-
/O.CON.KBUF.SC.Y.0076.000000T0000Z-220726T0300Z/
Lake Ontario nearshore waters from Mexico Bay to the Saint
Lawrence River-
734 PM EDT Mon Jul 25 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WHAT...West winds 15 to 20 knots and waves 3 to 6 feet.

* WHERE...The nearshore waters of Lake Ontario from Mexico Bay 
  to the Saint Lawrence River.

* WHEN...Until 11 PM EDT this evening.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
002 
WHUS71 KBUF 260215
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
1015 PM EDT Mon Jul 25 2022

LOZ043-044-260315-
/O.CAN.KBUF.SC.Y.0076.000000T0000Z-220726T0600Z/
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
1015 PM EDT Mon Jul 25 2022

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds and waves have dropped below small craft advisory criteria.

$$

LOZ045-260315-
/O.CAN.KBUF.SC.Y.0076.000000T0000Z-220726T0300Z/
Lake Ontario nearshore waters from Mexico Bay to the Saint
Lawrence River-
1015 PM EDT Mon Jul 25 2022

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds and waves have dropped below small craft advisory criteria.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Jul 25, 2:47 AM EDT, 1 hour 42 minutes earlier.

Area forecast discussion, Jul 25, 2:47 AM EDT, 1 hour 42 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
247 AM EDT Mon Jul 25 2022

.SYNOPSIS...
Cold front sweeps into our area through daybreak allowing most of
the showers and thunderstorms to end. Cooler and drier conditions
arrive behind the front later today through Tuesday.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Severe watch continues with some reports of severe weather last
couple hours, especially over southern Tier. As expected have also
seen some instances of training with heavy rainfall given small MBE
vectors and PWATs up to 2 inches. Cold front is just arriving over
northwest Niagara Frontier and will continue southeast rest of the
early morning hours, ending showers and thunderstorms from northwest
to southeast.

By daybreak the last of the showers will be exiting our eastern
zones...with clearing commencing towards the west. As high pressure
builds toward our region we should become mostly sunny through the
afternoon with comfortable levels of humidity returning as dewpoints
fall into the mid to upper 50s.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY NIGHT/...
High pressure will continue to track toward the region through
Tuesday, eventually becoming centered over western New York by
Tuesday afternoon. The high along with associated dry air will
provide fair weather through Tuesday night.

Dry weather will likely continue to start the day Wednesday, but
should start to clouds increase with chances for showers starting to
arrive by afternoon as the high slides off to the east towards the
New England coast and a surface warm front starts to approach the
lower Great Lakes.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
Warm front should be through much of the area Thursday, but could
continue to see additional showers and perhaps a thunderstorm as
cold front moves through on Thursday. Though the cold front will
clear the area by Friday morning, active weather may persist until
the main trough axis finally swings through the eastern Great Lakes
Friday afternoon. Surface high pressure building in its wake leaving
us with mainly dry weather for the weekend.

&&

.AVIATION /07Z MONDAY THROUGH FRIDAY/...
Cold front crosses early this morning. Showers and a few
thunderstorms will continue settling southeastward ahead of the
front. Ceilings have lowered to IFR to lower MVFR from IAG and BUF
to JHW. Similar trend will occur at ROC and ART next few hours.
IFR ceiling heights will continue for several hours across the
Southern Tier.

Behind the front Monday morning and then through the day VFR flight
conditions will prevail with a gusty westerly wind.

Outlook...

Tuesday...Mainly VFR.

Wednesday...VFR but a chance of showers and thunderstorms in the
afternoon.

Thursday and Friday...VFR but a chance of showers.

&&

.MARINE...
Brisk southwest winds will continue early this morning on Lake Erie.
Small Craft Advisories are in effect. West to southwest winds
shifting west will kick up a chop over Lake Ontario into this
morning with conditions possibly exceeding Small Craft Advisory
criteria.

In addition to winds and waves, a few more thunderstorms will impact
eastern Lake Ontario through daybreak.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...None.
MARINE...Small Craft Advisory until 5 AM EDT early this morning for
         LEZ040-041.

&&

SYNOPSIS...TMA
NEAR TERM...JLA/TMA
SHORT TERM...TMA
LONG TERM...TMA
AVIATION...JLA/Thomas
MARINE...JLA/TMA
Hazardous weather outlook, Jul 25, 3:34 AM EDT, 55 minutes before
Hazardous Weather Outlook
National Weather Service Buffalo NY
334 AM EDT Mon Jul 25 2022

NYZ004>006-008-013-014-019>021-260745-
Wayne-Northern Cayuga-Oswego-Lewis-Livingston-Ontario-Chautauqua-
Cattaraugus-Allegany-
334 AM EDT Mon Jul 25 2022

This Hazardous Weather Outlook is for portions of western and north
central New York.

.DAY ONE...Today and tonight.

Thunderstorms early this morning will be capable of producing gusty
winds and heavy rain.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ001>003-007-010>012-085-260745-
Niagara-Orleans-Monroe-Jefferson-Northern Erie-Genesee-Wyoming-
Southern Erie-
334 AM EDT Mon Jul 25 2022

This Hazardous Weather Outlook is for portions of western and north
central New York.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-260745-
Upper Niagara River and Buffalo Harbor-
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
Lower Niagara River-
Lake Ontario nearshore waters from the Niagara River to Hamlin Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence
River-
Lake Ontario open waters from the Niagara River to Hamlin Beach-
Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence River-
Saint Lawrence River from Cape Vincent to Ogdensburg-
Saint Lawrence River from Ogdensburg to Saint Regis-
334 AM EDT Mon Jul 25 2022

This Hazardous Weather Outlook is for the New York waters of Lake
Erie, Lake Ontario, and the Saint Lawrence River.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

JLA

In the hours before

Local storm report, Jul 25, 12:11 AM EDT, 4 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
1211 AM EDT MON JUL 25 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1132 PM     MARINE TSTM WIND 2 NW DUNKIRK            42.50N 79.35W
07/24/2022  M54 MPH          LEZ041             NY   C-MAN STATION

&&

JLA
Special weather statement, Jul 25, 1:01 AM EDT, 3 hours 28 minutes before
Special Weather Statement
National Weather Service Buffalo NY
101 AM EDT Mon Jul 25 2022

NYZ003-004-011>014-250530-
Ontario NY-Livingston NY-Wyoming NY-Wayne NY-Genesee NY-Monroe NY-
101 AM EDT Mon Jul 25 2022

...Strong thunderstorms will impact portions of southwestern Wayne,
Wyoming, Livingston, southeastern Genesee, southern Monroe and
western Ontario Counties through 130 AM EDT...

At 100 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Avon to Mount Morris to 10 miles east of
Arcade. Movement was east at 40 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Chili, Geneseo, Fairport, Dansville, Brighton, Letchworth State Park,
Henrietta, Le Roy, Perry, Palmyra, Warsaw, Avon, Mount Morris,
Victor, Honeoye Falls, Pavilion, Conesus, Bristol, Caledonia and
Lima.

This includes the following highways...
 Interstate 390 between exits 4 and 12.
 Interstate 90 between exits 46 and 44.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 500 AM EDT for
western New York.

&&

LAT...LON 4254 7846 4286 7819 4311 7784 4309 7720
      4258 7749 4258 7766 4254 7766 4252 7772
TIME...MOT...LOC 0500Z 268DEG 37KT 4291 7777 4272 7788 4256 7826

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

RSH
Special weather statement, Jul 25, 1:44 AM EDT, 2 hours 45 minutes before
Special Weather Statement
National Weather Service Buffalo NY
144 AM EDT Mon Jul 25 2022

NYZ003-011>014-250630-
Ontario NY-Livingston NY-Wyoming NY-Genesee NY-Monroe NY-
144 AM EDT Mon Jul 25 2022

...A strong thunderstorm will impact portions of eastern Wyoming,
Livingston, southeastern Genesee, southwestern Monroe and Ontario
Counties through 230 AM EDT...

At 142 AM EDT, Doppler radar was tracking several strong
thunderstorms over the western Finger Lakes region that are moving
east at 40 to 50 mph.

HAZARD...Winds in excess of 40 mph and rainfall of one to two inches.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Batavia, Canandaigua, Geneseo, Letchworth State Park, Le Roy, Perry,
Warsaw, Avon, Mount Morris, Victor, Honeoye Falls, Pavilion, Conesus,
Bristol, Caledonia, Lima, Clifton Springs, Phelps, Bloomfield and
Naples.

This includes the following highways...
 Interstate 390 between exits 6 and 11.
 Interstate 90 between exits 44 and 43.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until 500 AM EDT for
western New York.

&&

LAT...LON 4258 7833 4300 7821 4301 7700 4276 7720
      4276 7732 4267 7737 4260 7737
TIME...MOT...LOC 0542Z 261DEG 43KT 4276 7742

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

RSH
Local storm report, Jul 25, 1:55 AM EDT, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
155 AM EDT MON JUL 25 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1144 PM     TSTM WND DMG     6 NNE SINCLAIRVILLE     42.33N 79.20W
07/24/2022                   CHAUTAUQUA         NY   911 CALL CENTER

            TREES DOWN IN CHARLOTTE TOWNSHIP.

1207 AM     TSTM WND DMG     1 NNW GERRY             42.21N 79.26W
07/25/2022                   CHAUTAUQUA         NY   911 CALL CENTER

            TREES DOWN BLOCKING ROUTE 60 BETWEEN GERRY
            AND SINCLAIRVILLE.

&&
Special weather statement, Jul 25, 3:25 AM EDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Buffalo NY
325 AM EDT Mon Jul 25 2022

NYZ006>008-250800-
Jefferson NY-Oswego NY-Lewis NY-
325 AM EDT Mon Jul 25 2022

...A strong thunderstorm will impact portions of southeastern
Jefferson, central Lewis and northeastern Oswego Counties through 400
AM EDT...

At 325 AM EDT, Doppler radar was tracking a strong thunderstorm 10
miles south of Barnes Corners, or 16 miles east of Sandy Island
Beach State Park, moving northeast at 50 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Lowville, Barnes Corners, Whetstone Gulf State Park, Denmark, New
Bremen, Watson, Martinsburg, Greig, Copenhagen, Croghan, Castorland,
Worth, Belfort, Smartville, Bellwood, Kirschnerville, Rector, Beaver
Falls, Indian River and Brantingham.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4354 7595 4371 7605 4407 7538 4371 7514
TIME...MOT...LOC 0723Z 247DEG 45KT 4368 7587

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Welch
Special weather statement, Jul 25, 3:30 AM EDT, 59 minutes before
Special Weather Statement
National Weather Service Buffalo NY
330 AM EDT Mon Jul 25 2022

NYZ020-250815-
Cattaraugus NY-
330 AM EDT Mon Jul 25 2022

...A strong thunderstorm will impact portions of northern Cattaraugus
County through 415 AM EDT...

At 329 AM EDT, Doppler radar was tracking a strong thunderstorm 10
miles southwest of Ashford Hollow, or 11 miles northwest of
Salamanca, moving east at 35 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Ashford, Arcade, Franklinville, Ashford Hollow, Yorkshire, New
Albion, Napoli, Little Valley, Delevan, East Otto, Cattaraugus, Otto,
Lyndon, Ellicottville, Lime Lake-Machias, Farmersville Station,
Cattaraugus County Landfill, West Valley and Sandusky.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Heavy rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4235 7898 4249 7870 4247 7870 4249 7867
      4251 7860 4251 7857 4253 7849 4253 7847
      4252 7846 4252 7831 4231 7831 4218 7889
TIME...MOT...LOC 0729Z 247DEG 32KT 4230 7883

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Welch

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 24, 8:06 PM EDTSpecial Marine WarningBUF54 min
Jul 24, 9:01 PM EDTSpecial Weather StatementBUFErie29 min
Jul 24, 9:24 PM EDTSpecial Marine WarningBUF96 min
Jul 24, 10:10 PM EDTSpecial Marine WarningBUF65 min
Jul 24, 10:50 PM EDTSpecial Marine WarningBUF55 min
Jul 24, 10:53 PM EDTSpecial Marine WarningBUF67 min
Jul 24, 11:24 PM EDTSevere Thunderstorm WarningBUFCattaraugus, Chautauqua, Erie66 min
Jul 24, 11:57 PM EDTSevere Thunderstorm WarningBUFAllegany, Cattaraugus, Erie, Genesee, Livingston, Monroe and 1 more63 min
Jul 25, 12:17 AM EDTSevere Thunderstorm WarningBUFErie, Genesee, Wyoming29 min
Jul 25, 12:31 AM EDTSevere Thunderstorm WarningBUFAllegany, Cattaraugus, Chautauqua59 min
Jul 25, 12:51 AM EDTSpecial Marine WarningBUF54 min
Jul 25, 1:01 AM EDTSpecial Weather StatementBUFLivingston, Wyoming29 min
Jul 25, 1:17 AM EDTSevere Thunderstorm WarningBUFLewis, Oswego58 min
Jul 25, 1:20 AM EDTFlash Flood WarningBUFChautauqua, Erie, Wyoming3 hr
Jul 25, 1:26 AM EDTSevere Thunderstorm WarningBUFAllegany, Cattaraugus79 min
Jul 25, 1:36 AM EDTSpecial Marine WarningBUF24 min
Jul 25, 1:44 AM EDTSpecial Weather StatementBUFLivingston, Ontario, Wyoming46 min
Jul 25, 2:01 AM EDTSevere Thunderstorm WarningBUFJefferson, Lewis, Oswego59 min
Jul 25, 3:25 AM EDTSpecial Weather StatementBUFLewis35 min
Jul 25, 3:30 AM EDTSpecial Weather StatementBUFCattaraugus45 min
Jul 25, 4:30 AM EDTBeach Hazards StatementBUFCayuga, Jefferson, Monroe, Oswego, Wayne18 hr
Jul 25, 4:31 AM EDTSpecial Weather StatementBUFLivingston29 min
Jul 25, 5:02 AM EDTSpecial Weather StatementBUFOswego28 min

Nearby

Small Craft Advisories in New York, 2022Every small craft advisory in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.